On a comparison principle for a quasilinear elliptic boundary value problem of a nonmonotone type

Volume 24 / 1996

Michal Křížek, Liping Liu Applicationes Mathematicae 24 (1996), 97-107 DOI: 10.4064/am-24-1-97-107

Abstract

A nonlinear elliptic partial differential equation with the Newton boundary conditions is examined. We prove that for greater data we get a greater weak solution. This is the so-called comparison principle. It is applied to a steady-state heat conduction problem in anisotropic magnetic cores of large transformers.

Authors

  • Michal Křížek
  • Liping Liu

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image